Equation Including Local Fractional Derivative and Neumann Boundary Conditions


Çetinkaya S. , Demir A.

Kocaeli Journal of Science and Engineering, vol.3, no.2, pp.59-63, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 3 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.34088/kojose.797216
  • Title of Journal : Kocaeli Journal of Science and Engineering
  • Page Numbers: pp.59-63

Abstract

The aim of this study to discuss the construction of the solution of fractional partial differential equations (FPDEs) with initial and boundary conditions. Since the homogenous initial boundary value problem involves local fractional-order derivative, it has classical initial and boundary conditions. By means of the separation of variables method (SVM) and the inner product on L^2\left[0,l\right], we construct the solution in this series form in terms of eigenfunctions of related Sturm-Liouville problem. An illustrative example presents the applicability and influence of the separation of variables method on fractional mathematical problems.